# SDR MASA98046

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 5989 - MBS-PIT - EN ROUTE FROM SAGINAW TO PIT, PILOT REPORTED THE PAX DOOR ANNUNC ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO DTW.  THE DOOR WAS INSPECTED TO INSURE THAT IT WAS PROPERLY CLOSED AND LOCKED.  MAINTENANCE ACTION WAS DEFERRED ON THE ANNUNC PER MEL 52-01.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE DOOR AJAR SWITCH WAS ADJUSTED AS NEEDED, OPS CHECK GOOD.  (M)
